# SDR AALA20160726007

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 67,076 hours, 10,761 cycles
- Engine: Ge CF680C2B6
- Engine time: 34,109 hours
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL. QRH PROCEDURES FOLLOWED.  ENGINE OPERATED AT IDLE THRU LANDING.  AIRCRAFT GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  MAINTENANCE INSPECTED NR 1 ENGINE INLET AND EXHAUST AND FOUND LOW PRESSURE TURBINE MISSING BLADES.  REMOVED AND REPLACED ENGINE IAW MCM CARD 71-93-01. OPS AND LEAK CHECKED NORMAL.
